# SDR A6WA202311138670

- Difficulty date: November 13, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 41,570 hours, 40,186 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER T/O OUT OF ORD, HEARD LOUD NOISE FROM NOSE OF AIRCRAFT.  RH SIDE.   ******AIRCRAFT REMOVED FROM SERVICE*********  FOUND CREW O2 SERVICING DOOR OPEN ON ARRIVAL. VISUALLY INSPECTED DOOR   AND LATCHES, NO DEFECTS AT THIS TIME. DOOR SECURES CLOSED.
